Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Abdominal pain, lower back pain, vaginal bleeding. On antibiotics to kill bacteria. Help?

Hi, for the past 3 weeks I have been having abdominal pain and pain my lower back, today I bleeding from my vagina , it s not my period as my period ended last week. I also feel sick to my stomach and am getting hold and cold. I went to the doctors and he has given me a 3 day course of antibiotics to kill bacteria if the yeinary track....please tell me what is wrong? thus has happened since I had sex with a new partner and Ivan petrified, I ve had STD checks and they re all negative
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query.
I suggest you to go for a scan as if you have unprotected sex this might be a implantation bleeding or ectopic or rupture ovarian cyst.These can be find only by a scan.If possible have a HPT done and consulting you gynecoogist once again with the reports is necessary.Thank you.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor